# SDR REXA2013033100514

- Difficulty date: March 31, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,615 hours, 7,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK NR 7 CORRODED/GOUGED.  REPLACED LEFT SIDE SEAT NR 7 TRACK IAW CRJ 900 AMM 53-00-49.  P/N SH670-36230-5.
